sores with hiv
Nov 30, 2011
i've been taking norvir, presesta, and travada for about nine months now, i've also been using crack, trying to stop, anyway, i keep breaking out with these itching sores all over my body, why?
Response from Dr. Henry
Dry skin (ezcema) is common in general population and even more common in HIV+ persons. Other skin conditions are also common in HIV+ persons (such as folliculitis), fungal infections, seborrhea so a specific diagnosis is helpful to establish possibly effective treatment (I often refer to dermatologist for diagnosis/treatment recommendations). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Could Runny Nose Be A Sign Of Primary HIV Infection
- Sore Throat After Drinking After Someone Worried I Have HIV
- Tingling Lips After Swallowing Worried I Have HIV
- Can Oral Thrush Cause Burning Sensation?
- Can You Get Genital Warts When Giving Oral Sex?
- Over The Counter Drugs For Chlamydia
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.